Alert archive / Illinois / Flash Flood Watches in 2014
Flash Flood Watch 4, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Oct 2, 2014, 11:27 AM CDT for 6 counties in Illinois. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2014, 11:27 AM CDT (16:27 UTC)
- Expired
- Oct 3, 2014, 3:28 AM CDT
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Cass County, IL, Christian County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550 WGUS63 KILX 021627 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1127 AM CDT THU OCT 2 2014 ...ANOTHER ROUND OF HEAVY RAIN MAY RESULT IN FLASH FLOODING... ILZ040-047-049>052-022100- /O.NEW.KILX.FF.A.0004.141002T1627Z-141003T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 1127 AM CDT THU OCT 2 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...MORGAN... SANGAMON...SCHUYLER AND SCOTT COUNTIES. * THROUGH LATE TONIGHT. * RAINFALL WEDNESDAY NIGHT AND EARLY THURSDAY RANGED FROM 2 TO 4 INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO CHRISTIAN COUNTY. ADDITIONAL RAINFALL THROUGH MIDNIGHT IS EXPECTED TO RANGE FROM 2 TO 4 INCHES. * THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA THROUGH THIS EVENING. WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
4 follow-up statements
162 WGUS63 KILX 022013 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT THU OCT 2 2014 ILZ040-047-049>052-030230- /O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 313 PM CDT THU OCT 2 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND SCOTT COUNTIES. * THROUGH LATE TONIGHT. * AS OF MID AFTERNOON...RAINFALL AMOUNTS RANGED FROM 2 TO 4 INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO MOST OF CHRISTIAN COUNTY. ANOTHER 1 TO 2 INCHES OF RAIN IS LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVIER AMOUNTS IN STRONGER THUNDERSTORMS. * THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
894 WGUS63 KILX 030242 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 942 PM CDT THU OCT 2 2014 DEFAULT OVERVIEW SECTION ILZ040-047-049>052-031100- /O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 942 PM CDT THU OCT 2 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND SCOTT. * UNTIL 6 AM CDT FRIDAY * RAINFALL AMOUNTS RANGED FROM 3 TO 4 INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO MOST OF CHRISTIAN COUNTY. ANOTHER 1 TO 2 INCHES OF RAIN IS LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVIER AMOUNTS IN STRONGER THUNDERSTORMS. * THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HJS
910 WGUS63 KILX 030259 CCA FFAILX FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 959 PM CDT THU OCT 2 2014 ILZ040-047-049>052-031100- /O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 959 PM CDT THU OCT 2 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND SCOTT. * UNTIL 6 AM CDT FRIDAY * RAINFALL AMOUNTS RANGED FROM 3 TO 4 INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO MOST OF CHRISTIAN COUNTY. ANOTHER 1 TO 2 INCHES OF RAIN IS LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVIER AMOUNTS IN STRONGER THUNDERSTORMS. * THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HJS
065 WGUS63 KILX 030828 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 328 AM CDT FRI OCT 3 2014 ILZ040-047-049>052-030930- /O.CAN.KILX.FF.A.0004.000000T0000Z-141003T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 328 AM CDT FRI OCT 3 2014 ...FLASH FLOOD WATCH IS CANCELLED FOR PORTIONS OF CENTRAL ILLINOIS... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN CANCELLED. SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING...HOWEVER PROLONGED INTENSE RAINFALL IS NOT EXPECTED. $$ ONTON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Oct 2, 11:21 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 2, 11:21 AM CDT, 6 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1121 AM CDT Thu Oct 2 2014 .UPDATE... ISSUED AT 1118 AM CDT THU OCT 2 2014 Have decided to issue a Flash Flood Watch for portions of the southwest CWA which were hit harder with the rains last night. This would include areas from Rushville southeast to Jacksonville, then eastward to Taylorville. Observed totals were heaviest in Christian County with 2-4 inches common, with similar totals along the Illinois River. Moderate risk of flash flooding is indicated in this area, with another 2 to 3 inches possible. Watch will be out shortly. UPDATE ISSUED AT 1029 AM CDT THU OCT 2 2014 Short break in the rain occurring over a large part of the forecast area this morning, however a large area of showers and thunderstorms was beginning to spread into the far western CWA. Latest HRRR guidance has this overspreading many areas west of I-55 into early afternoon, but the model has not been handling the narrow axis along the I-70 corridor very well. Storms expected to increase across the eastern CWA during the afternoon. Main cold front is still well off to the west, and should start to move into the western CWA during the evening hours. The rain trends should rapidly decrease behind the front after its passage overnight. Main question for this afternoon/evening will be with severe weather potential. Right now only areas east of I-55 are seeing scattered breaks in the clouds. MUCAPE values around 500 J/kg or so across the south half of the forecast area, per SPC mesoanalysis. RAP soundings from Springfield do bring CAPE's up to around 1500 J/kg during the late afternoon as the precipitation becomes more concentrated west of the I-55 corridor. Rather moist soundings do favor heavy rain, with precipitable water around 1.8 inches which is near the 99th percentile for early October. Any severe weather that occurs will be more of a wind threat in our area due to the moist profile. && .SHORT TERM...(Today) ISSUED AT 258 AM CDT THU OCT 2 2014 06z/1am surface analysis shows warm front extending from central Missouri eastward into the Ohio River Valley. Several clusters of convection have been tracking along/north of the front overnight, aided by a 30-35kt 850mb jet streak oriented from the Southern Plains northeastward across the boundary. This activity will continue for the next few hours, but should begin to wane by mid-morning as front lifts further northward. Based on current radar trends and 00z model data, will carry likely PoPs along/northwest of I-70 through midday, with only chance PoPs further south. Meanwhile, low pressure developing over Oklahoma will track northeastward into southern Wisconsin by this evening. Line of thunderstorms is expected to develop along/ahead of associated cold front, with most model solutions keeping this convection just west of the KILX CWA until late afternoon/early evening. Have increased PoPs to categorical across the Illinois River Valley this afternoon in case storms get going faster than anticipated, but think bulk of activity will hold off until evening. Aside from the rain chances today, it will be another very warm day with highs ranging from the middle 70s far northwest around Galesburg to the middle 80s along/south of I-70. && .LONG TERM...(Tonight through Wednesday) ISSUED AT 258 AM CDT THU OCT 2 2014 Latest Day 1 convective outlook from SPC places all of central/southeast Illinois under a slight risk for severe weather tonight. With a very warm/humid air mass surging northward ahead of an approaching cold front, resulting CAPE values will likely exceed 1500J/kg later today. In addition, low-level wind shear will be increasing with 0-6km bulk shear values generally in the 30-40kt range. These favorable parameters combined with strong convergence along the cold front will lead to the development of a line of thunderstorms this evening. Models generally develop the storms along the Mississippi River by late afternoon, then push them eastward to the I-55 corridor by mid-evening and into east-central Illinois shortly after midnight. Main severe weather threat will be strong/damaging winds, although highest probabilities for widespread severe will likely remain further southwest from the St. Louis area southwestward to Texas. With precipitable water values climbing over 1.75, high rainfall rates will be likely with any storms that develop. Localized flash flooding may develop within the strongest storms: however, recent rainfall amounts have not been great enough over a wide enough area to warrant a Flash Flood Watch at this time. Front will push into Indiana by Friday morning, bringing an end to the greatest rain chances. Still some model discrepancy concerning timing of frontal departure, with the ECMWF being the slowest. Have therefore hung on to chance PoPs early Friday morning along/east of I-57. A secondary upper wave currently evident on water vapor imagery over Alberta will dive southeastward Friday afternoon/evening, amplifying the mean trough over the Great Lakes/Midwest. Synoptic lift and steep mid-level lapse rates associated with this feature will be enough to warrant a slight chance for showers, mainly during the afternoon. Main weather story on Friday will be the windy and sharply cooler conditions. Tightening pressure gradient between departing front and approaching Canadian high pressure will lead to strong W/NW winds gusting to between 30 and 35mph. Temperatures will struggle to rise much at all from morning lows, with readings remaining in the 60s. With 850mb temps progged to drop into the -3 to -5C range, low temperatures by Saturday morning will fall into the middle 30s...representing a nearly 50 degree temp drop from expected high temps today! Due to a continued brisk northwesterly breeze, am not expecting any frost to develop Friday night. Heart of cold air mass will be in place across Illinois on Saturday, with highs struggling to reach the middle to upper 50s and overnight lows once again dropping into the middle to upper 30s. With much lighter winds expected, a few patches of frost will be possible by Sunday morning, especially if skies can remain clear ahead of the next approaching short-wave trough. After that, the Midwest will be dominated by northwesterly upper-level flow through Tuesday before trough retreats into Canada by the middle and end of next week. This will mean continued below normal temps in the 60s through Tuesday, followed by a warming trend and a return to the 70s by Wednesday and Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) ISSUED AT 700 AM CDT THU OCT 2 2014 The timing of thunderstorms over the next 24 hours will be the main concern, and the associated IFR/LIFR conditions during storms. Based on current radar trends, there should be a break in the showers and storms at all terminals this morning. SPI will see the return of some storms the soonest as a band of storms moves out of NE Missouri and reaches SPI as soon as 16z. That convection could reach to DEC as well, and have indicated that in the TAFS. PIA, BMI and CMI could remain dry for a longer period, possibly well into the afternoon or early evening. CMI looks to be closer to the current storm track, so may see a few showers pass close by to the south during the day. The main threat for strong to severe storms looks to be this evening for PIA, SPI and BMI. A 3-hour tempo for heavy rain and storms with IFR conditions was included in the TAFs for the current best-estimate on timing of the line of storms. We estimated 00z for PIA and 04z for CMI, but those hours may need adjustment as the cold frontal timing becomes more apparent. After the cold front passes, winds will begin to shift to the SW then W, with some gusts possible by morning. Also, MVFR clouds are likely to persist through 12z/7am Friday. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through late tonight FOR ILZ040-047-049>052. && UPDATE...Geelhart SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Shimon
Hazardous weather outlook, Oct 2, 6:14 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 614 AM CDT THU OCT 2 2014 ILZ027>031-036>038-040>043-047>053-031100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 614 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY LATER THIS AFTERNOON AS A COLD FRONT APPROACHES...WITH STORMS BECOMING WIDESPREAD THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WEST OF INTERSTATE 55 LOOKS TO BE THIS EVENING ALONG THE COLD FRONT. DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. LARGE HAIL IS ALSO POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-031100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 614 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL GENERALLY DIMINISH BY MID DAY. STORMS WILL BECOME LIKELY AGAIN THIS EVENING AND WIDESPREAD AFTER MIDNIGHT...AS A COLD FRONT MOVES ACROSS ILLINOIS. THE BEST CHANCE FOR SEVERE STORMS EAST OF INTERSTATE 55 LOOKS TO BE LATER THIS EVENING AND AFTER MIDNIGHT. DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. LARGE HAIL IS ALSO POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 4 AM TONIGHT. SHIMON
In the hours before
Local storm report, Oct 2, 7:26 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PANA 39.39N 89.08W
10/02/2014 M2.00 INCH CHRISTIAN IL CO-OP OBSERVER
&&
JRPLocal storm report, Oct 2, 7:27 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
10/02/2014 M3.02 INCH CHRISTIAN IL CO-OP OBSERVER
&&
JRPLocal storm report, Oct 2, 7:52 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
10/02/2014 M2.46 INCH CHRISTIAN IL CO-OP OBSERVER
&&
JRPLocal storm report, Oct 2, 8:32 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN AUBURN 39.58N 89.75W
10/02/2014 M2.30 INCH SANGAMON IL MESONET
&&
JRPLocal storm report, Oct 2, 9:36 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HEAVY RAIN 7 ESE MORRISONVILLE 39.38N 89.34W
10/02/2014 M2.85 INCH CHRISTIAN IL PUBLIC
&&
GEELHARTLocal storm report, Oct 2, 10:17 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY RAIN PANA 39.39N 89.08W
10/02/2014 M2.58 INCH CHRISTIAN IL PUBLIC
PUBLIC REPORT FROM THE WEST SIDE OF PANA
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 2:00 PM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 3 hr |
| Oct 2, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 29 min |
| Oct 2, 3:21 PM CDT | Areal Flood Advisory | ILX | Clark, Crawford, Jasper | 3 hr |
| Oct 2, 6:28 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean | 3 hr |
Nearby
Flash Flood Watches in Illinois, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.